2025 MASTER SCHEDULE OF EVENTS

Sunday, July 6 Pork Premiere weigh-in 6:00 pm, Live Premiere 4-H and Open Shows following weigh-in

Saturday, July 12 8:00 am Setup Day at Fairgrounds 9:00 am

<u>Sunday, July 13</u>

Camper move-in

Daily Activities:

Kids Zone hours 10 am-6 pm Wednesday – Saturday, 10 am – 4 pm Sunday **Petting Zoo**

	Monday, July 14		<u>Wednesday, July 16</u>
9:00 am	4-H Visual Arts Judging by Club	7:00 - 9:00 am	Exhibit drop off for Jr. & Open Ag
1:30 pm	4-H Clothing Judging		Products, Culinary, Fine Arts, Floriculture & Children's Division exhibits
	Tuesday, July 15	8:00 am	4-H Beef Show
7:00 am	Tuesday, July 15 Beef Premiere at Decker's	8:00 am	4-H Sheep Show
		8:00 am	4-H Swine Show
7:00 am	Livestock Arrival – Earlier time with Superintendent present	8:00 am	4-H Goat Show
8:00 am	Swine weigh-in	8:00 am	4-H Horse Show
8:30 am	Food Sale Drop off for Sale	8:00 am	4-H, Junior & Open Poultry Show
9:00 am	Horse arrival	9:00 am	Junior & Open Ag Products
9:00 am	4-H Food Judging by Club	9:30 am	Junior & Open Culinary, Fine Arts, Floriculture, & Children's Division
9:00 am	4-H Horticulture/Gardening and Crops	12:00 pm	Commercial Buildings Open
9:30 am	Sheep weigh-in	2:00 pm	Maizie Meet n' Greet in Kid Zone
10:00 am	Beef weigh-in	2:00 pm	4-H Cat Show
12:00 – 3:00 pm	Goat weigh-in	2:00 pm	4-H Dairy Cattle Show (followed by Jr & Open)
12:00 pm	Dairy Cattle weigh-in	4:00 – 6:00 pm	Ag in the Classroom Make-and-Take and
12:00 pm 12:00 pm	All Livestock in place FFA Show – Ag Products		Scavenger Hunt: by Gracie Cook – Farm Bureau Building
1:00 pm	FFA Show – Horses, Dairy, Rabbits, &	6:00 – 10:00 pm	Swyear Amusements – Armbands
	Sheep	6:00 pm	IPA Tractor Pull
2:00 pm	FFA Show – Beef & Poultry	7:00 pm	Notification of Species for Livestock Sale
2:00 pm	4-H Food Sale – at 4-H Center	8:00 pm	Commercial Buildings Close
3:00 pm apr	Sheep Premiere Show	9:00 pm	Junior & Open Building Closes
3:00 pm	FFA weigh-ins concluded	•	
3:00 pm	FFA Show Goat, & Small Animal & Companion Animal in Rabbit Barn		Thursday, July 17
4:00 pm	FFA Show Swine	8:00 am	Junior Beef Show
5:00 pm	Talent Show at the Grandstand	8:00 am	Junior Sheep Show
5:00 - 7:30 pm	Exhibit drop off for Junior & Open Ag	8:00 am	Junior Swine Show
5.00 7.50 pm	Products, Culinary, Fine Arts, Floriculture	8:00 am	Junior Horse Show
	& Children's Division exhibits	8:00 am	Junior Goat Show
6:00 pm	Charcuterie Judging	8:00 am	4-H & Junior Rabbit Show
6:00 – 10:00 pm	Swyear Amusements – \$2.00 rides	9:00 am	General 4-H Projects & Cloverbud Judging
7:00 pm	Opening Ceremonies		by Club
	Presentation of Clubs	12:00 pm	Junior & Open Building Opens
	Recognition of Graduating 4-H members	12:00 pm	Commercial Buildings Open
	Little Miss & Queen Pageant	1:30 pm	General 4-H Projects Judging by Club
		2:00 pm	Maizie Meet n' Greet in Kids Zone

Thursday, July 17 - continued

2:00 pm	4-H Dog Obedience Show
3:30 pm	Livestock Judging Contest sponsored by Ford-Iroquois Farm Bureau & Prospect Bank
6:00 – 10:00 pm	Swyear Amusements – 1 ticket less per ride
7:30 pm	Demo Derby
8:00 pm	Commercial Buildings Close
9:00 pm	Junior & Open Building Closes

Friday, July 18

8:00 am	Draft Horse Hitch Show
9:00 am	Master Showman Contest
12:00 pm	Junior & Open Building Opens
12:00 pm	Commercial Buildings Open
12:00 – 4 pm	Taste of Iroquois County – Show Barn area
1:00 pm	Horse Pull Contest
1:00 pm	4-H & FFA Livestock Sale
2:00 pm	Maizie Meet n' Greet in Kids Zone
4:00 pm	4-H Style Show
5:00 pm	Open Style Show (Following 4-H Show)
6:00 till close	Swyear Amusements – Regular Price
8:00 pm	T & A Bucking Bulls Rodeo
8:00 pm	Commercial Buildings Close
9:00 pm	Junior & Open Building Closes

Saturday, July 19

7:30 am	Gaming Expo Horse Show
7:30 am	Annual Tractor Drive
8:00 am	Open Beef Show
8:00 am	Open Sheep Show
8:00 am	Open Swine Show
8:00 am	Open Goat Show
8:00 am	Open Adult Rabbit Show – 4-H Center
8:00 am	Open Youth Rabbit Show – Rabbit Barn
8:30 am	Open Gaming Horse Show

Saturday, July 19 - continued

10:00 am	Maizie Meet n' Greet in Kids Zone		
11:30 am	Tractor Drive Returns		
12:00 pm	Junior & Open Building Opens		
12:00 pm	Commercial Buildings Open		
1:00 pm	Registration for Kids Tractor Pull at Slow Boys Tent		
1:00 – 5:00 pm	Swyear Amusements – Armbands		
1:30 pm	3 on 3 Basketball		
2:00 pm	Kids Tractor Pull at Slow Boys Tent		
2:00 pm	Zero Turn Skill-A-Thon Contest		
3:00 pm	Costume Goat Show		
4:00 pm	Almost Anything Goes		
6:00 till close	Swyear Amusements – Regular Price		
7:00 pm	Country Music Concert – Chris Cagle and Craig Campbell		
8:00 pm	Commercial Buildings Close		
9:00 pm	Junior & Open Building Closes		
Sunday, July 20			

8:00 am **Open Pleasure Horse Show** 9:30 am All Faith Church Service – A Natural High 10:00 am **Car Show Registration** 11:00 am Maizie Meet n' Greet in Kids Zone 12:00 pm Tractor Pull 12:00 pm Junior & Open Building Opens 12:00 pm **Commercial Buildings Open** 12:00 pm Car Show Sponsored by Reed Family Car Shows Jason Reed 1:00 – 5:00 pm Swyear Amusements - Armbands 1:00 pm **Costume Sheep Lead Contest** 3 on 3 Basketball 1:30 pm 2:00 pm Livestock and General Projects release 3:00 pm Car Show Awards 5:00 pm 2025 Fair Ends

All events and times are subject to change. Check Facebook and www.iroquoiscofair.com for updates.